# SDR SWAA2021050622617

- Difficulty date: January 29, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL IN FUSELAGE IS CRACKED ABOVE AFT CLEVIS / REMOVED AND REPLACED LEFT HORIZONTIAL STAB FWD UPPER SLIDING SEAL IAW B737 AMM 53-31-31.
